MathSciNet Relay Station
MathSciNet bibliographic data
MR1406237 54H25 (49J45)
Fang, Jin-Xuan The variational principle and fixed point theorems in certain topological spaces. J. Math. Anal. Appl. 202 (1996), no. 2, 398–412.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement